On the theory of the method of unitary-difference sweep for three-point difference equations of general form
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1243-1247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a16,
author = {Yu. A. Kremen' and P. I. Monastyrnyi},
title = {On the theory of the method of unitary-difference sweep for three-point difference equations of general form},
journal = {Differencialʹnye uravneni\^a},
pages = {1243--1247},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a16/}
}
TY - JOUR AU - Yu. A. Kremen' AU - P. I. Monastyrnyi TI - On the theory of the method of unitary-difference sweep for three-point difference equations of general form JO - Differencialʹnye uravneniâ PY - 1992 SP - 1243 EP - 1247 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a16/ LA - ru ID - DE_1992_28_7_a16 ER -
%0 Journal Article %A Yu. A. Kremen' %A P. I. Monastyrnyi %T On the theory of the method of unitary-difference sweep for three-point difference equations of general form %J Differencialʹnye uravneniâ %D 1992 %P 1243-1247 %V 28 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1992_28_7_a16/ %G ru %F DE_1992_28_7_a16
Yu. A. Kremen'; P. I. Monastyrnyi. On the theory of the method of unitary-difference sweep for three-point difference equations of general form. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1243-1247. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a16/